# SDR DALA106363264

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 33,784 hours, 15,171 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND DOOR R2 FWD CORNER OF SILL HAS GOUGE AND TOOL MARKS. R & R SILL IAW SRM 51-44-11 AND 51-42-11.
